MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 22E; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 22E; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Catalog Number 690-00-22E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There has been one other similar event for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.H3 other text : not returned to the manufacturer.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to dissociation.The constrained liner had come out of the shell, and the inner bipolar portion of the constrained liner came out of the outer liner.The head and constrained liner were revised.The head and liner and one screw were removed, and a new head and liner were implanted.Rep confirmed that there are no allegations against the wasted head and liner, and that no further information will be released by the hospital or surgeon.

Brand Name
TRIDENT 0 DEG CONSTRAINED INSERT 22E
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17386705
Report Number0002249697-2023-00827
Device Sequence Number12244545
Product Code KWZ
UDI-Device Identifier07613327025545
UDI-Public07613327025545
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number690-00-22E
Device Lot NumberX45L8L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2023
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale
Patient Weight85 KG